Open Access
2013 Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities
Mohammed Alshahrani, Qamrul Hasan Ansari, Suliman Al-Homidan
Abstr. Appl. Anal. 2013(SI45): 1-7 (2013). DOI: 10.1155/2013/376829


We introduce nonsmooth vector quasi-variational-like inequalities (NVQVLI) by means of a bifunction. We establish some existence results for solutions of these inequalities by using Fan-KKM theorem and a maximal element theorem. By using the technique and methodology adopted in Al-Homidan et al. (2012), one can easily derive the relations among these inequalities and a vector quasi-optimization problem. Hence, the existence results for a solution of a vector quasi-optimization problem can be derived by using our results. The results of this paper extend several known results in the literature.


Download Citation

Mohammed Alshahrani. Qamrul Hasan Ansari. Suliman Al-Homidan. "Existence Results for Nonsmooth Vector Quasi-Variational-Like Inequalities." Abstr. Appl. Anal. 2013 (SI45) 1 - 7, 2013.


Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1292.49007
MathSciNet: MR3108615
Digital Object Identifier: 10.1155/2013/376829

Rights: Copyright © 2013 Hindawi

Vol.2013 • No. SI45 • 2013
Back to Top